show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Extra Strength Pain Relief Adult Liquid Rapid Burst Cherry Flavor
CVS Extra Strength Pain Relief Adult Liquid Rapid Burst Cherry Flavor

CVS Extra Strength Pain Relief Adult Liquid Rapid Burst Cherry Flavor

Price: $5.49
Sku: 695051
Size: 8 OZ
Wt: 0.81 LBS
Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Acetaminophen. Pain reliever. Fever reducer. Extra strength. CVS pharmacist recommended. Each tablespoon contains: sodium (9 mg).

tablet

Active Ingredient (in each 15 ml = 1 Tablespoon): Acetaminophen (500 mg). Inactive Ingredients: Citric Acid, Flavors, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Red 33, Red 40, Saccharin Sodium, Sodium Benzoate, Sorbitol.

tablet

Do not take more than directed (see overdose warning). Use only enclosed measuring cup designed for use with this product. Do not use any other dosing device. Adults and children 12 years and over: take 2 tablespoons (tbsp) or 1 oz in dose cup provided every 4 to 6 hours while symptoms last; do not take more than 8 tablespoons (tbsp) or 4 oz in 24 hours; do not take more than 10 days unless directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store at controlled room temperature.

tablet

Tamper Evident: Do not use if printed safety seal is broken or missing. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other acetaminophen containing products (Taking an overdose may cause liver damage (see overdose warning)). Stop use and ask a doctor if pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep this and all drugs out of the reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if plastic neckwrap or foil inner seal with safety seal is broken or missing.

Advertisements